sexologist-icon
Too much watery discharge
From past few month my vagina keeps discharging a lot and it has started after I took i- pill... it smells fishy...
92 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mamta Pattnayak
Gynecologist 14 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, it may be due to any vaginal infection,  meet gynaecologist. And after i pill , do you have regular periods?  If you missed your periods then do urine Pregnancy test.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. abnormal vaginal discharge can be due to many reasons like candidiasis, bacterial vaginosis, trichomaniasis, gonorrhoea, pelvic inflammatory disease. you will need detailed clinical examination and further investigations. so kindly consult a gynaecologist or dermatologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.